Bioflu On My Period

4 Topics Found

Is it safe to drink at the same time? ## Hello, Jerlit! How are you? No, it is not! They both are listed as containing Paracetamol and taking too much of it in a day or in any 8 hour period can result in overdose toxicity, which may be fatal. If you have a cold or flu, the BioFlu should be enough to help, if your doctor approves of your taking. The U.S. FDA lists the typical side effects as possibly including nausea, dizziness, drowsiness and stomach pain. Is there anything else I can help with? ## Hi Jerlit, fact of the matter is Paracetamol (which is the main ingredient for both medicines) is generally safe even to pregnant women - Bioflu contains 500mg of it while Alaxan contains 325mg. Other ingredients are Phenylephrine HCl and chlorphenamine maleate (for Bioflu) and Ibuprofen (for...

10 REPLIES Filed under Paracetamol

Hi, this happened to me last december. My period was already late by 1 month didn't take pt yet, then I got sick one day as in really sick that my stomach really aches plus vomiting, headache and high fever. My mom gave me bioflu and zantac and let me drink it at one time, morning and then evening and then after two days i had severe abdominal pain, then back pain and i bled (not the normal blood girls get every period) and my lower back is really painful. And it's not the normal flow and then after 3 days, i got my period, the normal period we get and it lasted for 5 days. That's why i know it's the period and not what i had 2 days after i took the meds. I just wanna ask does it mean i had a miscarriage? Because it slips on my mind that i MIGHT'VE been pregnant when...

Filed under Zantac

My friend took Bioflu and Alaxan (Ibuprofen + Paracetamol) at the same time. The result was severe allergies on her whole body and face... Also caused dizziness, headache and loss of taste. What can she do about it and how many days will it take for the allergies to be gone? Please give us some advice. ## Bioflu contains Chlorpheniramine and Paracetamol, and Alaxan contains Ibuprofen and Paracetamol, so they should not be taken together, it can be very dangerous if someone takes too much Paracetamol, the NIH guidelines warns that no one should exceed 1,000mgs of it in any 8 hour period, and no more than 3,000mgs in any 24 hour period. As to the reaction, yes, it sounds like she is allergic to some ingredient in one of them, but she should have it checked out by a doctor to be safe. It i...

1 REPLY Filed under Ibuprofen

Hi, my last menstrual period was december 30th 2015.. On january 9th i experienced vomiting and nausea and had a fever january 10th. I take bioflu but before that i had my negative result for my pt. on january 16th. I take mefenamic 500 mg, only 1 tablet, then january 26th i found out that i'm 4 weeks and 1 day pregnant.. my question is, is there any side effect to my baby? I'm feeling worried. Please help me to find out.. and i had another pregnancy test january 10th and january 20th but the results are negative.. how could it be? ## Hi!dadAY..how was your baby today after taking medication while your pregnant? I ask you because i had the same experience like you..Im 11 weeks pregnant and i take bioflu w/o knowing that i'm pregnant for 11 weeks..please reply..thanks

1 REPLY Filed under Nausea & Vomiting

Can't find what you're looking for?